Dr. Abdul Rauf Nizami

Dr. Abdul Rauf Nizami

Dr. Abdul Rauf Nizami

Associate Professor

arnizami@ucp.edu.pk
Ext: 496

PhD Mathematics Abdus Salam School of Mathematical Sciences, GC University, Lahore 2009
MSc Mathematics University of the Punjab, Lahore 1995
Associate Professor University of Central Punjab, Lahore 2017 - Present
Postdoc Fellow Abdus Salam School of Mathematical Sciences, Lahore 2017 - 2017
Assistant Professor University of Education, Lahore 2010 - 2017
Assistant Professor COMSATS Institute of Information Technology, Sahiwal 2009 - 2010
Lecturer Punjab College of Information Technology, Lahore 2000 - 2004
Lecturer Eastern College of Accountancy and Management, Lahore 1998 - 2000
1Metric Dimension of Generalized Mobius Ladder and Its Application to WSN Localization, Journal of Advanced Computational Intelligence and Intelligent Informatics, Vol. 24, No. 1, (2020), 1-11.
2Hosoya Polynomial and Topological Indices of n-Linear Benzene, Journal of the National Science Foundation of Sri Lanka, Vol. 47, No. 2, (2019), 169-174.
3Some Metrical Properties of Lattice Graphs of Finite Groups, Mathematics, Vol. 7, No. 5, (2019), 1-11.
4Khovanov Homology of Three-Strand Braid Links, Symmetry, Vol. 10, No. 12, (2018), 1-19.
5Invariance of Metric Dimension of Subdivision of the Crown Graph, Journal of Prime Research in Mathematics, Vol. 14, (2018), 18-23.
6WALK POLYNOMIAL: A New Graph Invariant, Applied Mathematics and Nonlinear Sciences, Vol. 3, No. 1, (2018), 321-330.
7On Right-Angled Spherical Artin Monoid of Type D_{n}, Open Physics, Vol. 16, (2018), 441-447.
8M-Polynomials and Topological Indices of Hex-Derived Networks, Open Physics, Vol. 16, (2018), 394-403.
9Some Recurrence Relations and Hilbert Series of Right-Angled Affine Artin Monoid M(tilde{D}_{n}^{\infty}), Journal of Function Spaces, (2018), doi.org/10.1155/2018/1901657.
10Hosoya Polynomial and Topological Indices of the Jahangir Graph J_{7,m}, Journal of Applied and Computational Mathematics, Vol. 7, No. 1, (2018), 1-5.
11On Gauss Diagrams of Knots: A modern approach, Journal of Computational Analysis and Applications, Vol. 26, No. 6, (2018), 1104-1113.
12Ellipticity of Co-effective Complex for Locally Conformally Calibrated tilde{G}_{2}, J. Computational Analysis and Applications, Vol. 26, No. 6, (2018), 1146-1156.
13The Jones Polynomial of Graph Links Via the Tutte Polynomial, J. Computational Analysis and Applications, Vol. 26, No. 6, (2018), 114-1126.
14A Ninth-Order Iterative Method for Nonlinear Equations along with Polynomiography, Journal of Prime Research in Mathematics, Vol. 13, (2017), 41-55.
15Metric Dimension of the Mobius Ladder, ARS Combinatoria, Vol. 135, (2017), 249-256.
16Geodesic Structure of Magnetically Charged Regular Black Hole, International Journal of Geometric Methods in Modern Physics, Vol. 14, No. 9, (2017), 1-14.
17Non-Convex Hybrid Algorithms for a Family of Countable Quasi-Lipschitz Mappings Corresponding to Khan Iterative Process and Applications, Journal of Applied Mathematics and Informatics, Vol. 35, No. 3-4, (2017), 313 - 321.
18On Spectra of Glued Complete Graphs, International Journal of Pure and Applied Mathematics, Vol. 114, No. 1, (2017).
19Some Invariants of Jahangir Graphs, Symmetry, Vol. 9, (2017).
20Some Computational Aspects of Triangular Boron Nanotubes, Symmetry, Vol. 9, (2017).
21M-Polynomials and Topological Indices of Titania Nanotubes, Symmetry, 8, 117 (2016).
22Tutte Polynomials with Applications, Global Journal of Pure and Applied Mathematics, Vol. 12, No. 6, (2016), 4781-4797.
23The Tutte and the Jones Polynomials, Global Journal of Pure and Applied Mathematics, Vol. 12, No. 6, (2016), 4717-4740.
24Reverse Poincare-Type Inequalities for the Weak Solution of System of Partial Differential Inequalities, Journal of Inequalities and Applications, (2016), 2016:265.
25On $T$-Equivalence of Some Families of Ladder-Type Graphs, Global Journal of Pure and Applied Mathematics, Vol. 12, No. 5, (2016), 4273-4284.
26On Elements of Split Quaternions Over Z_{p}, Global Journal of Pure and Applied Mathematics, Vol. 12, No. 5, (2016), 4253-4271.
27Khovanov Homology of Braid Links, Revista de La Union Matematica Argentina, Vol. 57, No. 2, (2016), 95-118.
28Polynomiography Via Traub's Method, Sci. Int. (Lahore), Vol. 28, (2016), 2431-2438.
29Polynomiography Via Generalized Newton-Raphson's Method Free from Second Derivative, Sci. Int. (Lahore), Vol. 28, (2016), 2425-2430.
30On the Khovanov Homology of 2- and 3-Strand Braid Links. Advances in Pure Mathematics, Vol. 6, (2016), 481-491.
31On Chromaticity of Ladder-Type Graphs. Science International, Vol. 28, No. 2, (2016), 829-836.
32Reverse Poincare-Type Inequalities for the Difference of Superharmonic Functions, Journal of Inequalities and Applications, (2015), 2015:400.
33Some Polynomial Invariants of a Family of Graphs, Science International, Vol. 27, No. 3, (2015), 1783-1790.
34Growth Rate of Braid Monoids, Science International, Vol. 27, No. 3, (2015), 1723-1730.
35Boyd Indices for quasi-normed function spaces with some bounds. Journal of Inequalities and Applications, (2015), 2015:235.
36On the Metric Dimension of Families of Graphs having Diameter Three, Science International, Vol. 27, No. 1, (2014), 63-68.
37The Quantum Sl_{2}-Invariant of a Family of Knots, Applied Mathematics, Vol. 5, (2014), 70-78.
38A Recursive Approach to the Kauffman Bracket, Applied Mathematics, Vol. 5, (2014), 2746-2755.
39A Recurrence Relation for the Jones Polynomial, Journal of the Korean Mathematical Society. 51, Vol. 3, (2014), 443-462.
40Fibonacci Modules and Multiple Fibonacci Sequences, ARS Combinatoria, Vol. 113, (2014), 151-159.
41Some Specializations and Evaluations of The Tutte Polynomial of a Family of Graphs, Asian Journal of Natural and Applied Sciences, Vol. 2, (2013), 89-102.
42On Classification of Algebraic Types of tilde{G}_{2}-Structures, JP Journal of Geometry and Topology, Vol. 14, (2013), 39-60.

Girls Hostel Datesheets Merit List Apply Online
X